Follow
Yiqiang Li
Yiqiang Li
Verified email at buffalo.edu - Homepage
Title
Cited by
Cited by
Year
Geometric Schur duality of classical type
H Bao, J Kujawa, Y Li, W Wang
Transformation Groups 23, 329-389, 2018
962018
Affine flag varieties and quantum symmetric pairs
Z Fan, CJ Lai, Y Li, L Luo, W Wang
American Mathematical Society 265 (1285), 2020
482020
Geometric Schur duality of classical type, II
Z Fan, Y Li
Transactions of the American Mathematical Society, Series B 2 (2), 51-92, 2015
452015
Quiver varieties and symmetric pairs
Y Li
Representation Theory of the American Mathematical Society 23 (1), 1-56, 2019
332019
Positivity vs negativity of canonical bases
Y Li, W Wang
arXiv preprint arXiv:1501.00688, 2015
322015
Quantum supergroups III. Twistors
S Clark, Z Fan, Y Li, W Wang
Communications in Mathematical Physics 332, 415-436, 2014
302014
Positivity of canonical bases under comultiplication
Z Fan, Y Li
International Mathematics Research Notices 2021 (9), 6871-6931, 2021
192021
Two-Parameter quantum algebras, canonical bases, and categorifications
Z Fan, Y Li
International Mathematics Research Notices 2015 (16), 7016-7062, 2015
192015
Affine Hecke algebras and quantum symmetric pairs
Z Fan, CJ Lai, Y Li, L Luo, W Wang
American Mathematical Society 281 (1386), 2023
18*2023
AR-quiver approach to affine canonical basis elements
Y Li, Z Lin
Journal of Algebra 318 (2), 562-588, 2007
132007
A geometric setting for quantum 𝔬𝔰𝔭 (1| 2)
Z Fan, Y Li
Transactions of the American Mathematical Society 367 (11), 7895-7916, 2015
102015
Quantum Schur duality of affine type C with three parameters
Z Fan, CJ Lai, Y Li, L Luo, W Wang, H Watanabe
arXiv preprint arXiv:1802.01047, 2018
92018
Tensor product varieties, perverse sheaves, and stability conditions
Y Li
Selecta Mathematica 20, 359-401, 2014
82014
Canonical bases of Cartan-Borcherds type, II
Y Li
Preprint, 2010
72010
Canonical bases of Borcherds-Cartan type
Y Li, Z Lin
Nagoya Mathematical Journal 194, 169-193, 2009
62009
Quantum groups and edge contractions
Y Li
arXiv preprint arXiv:2308.16306, 2023
52023
On canonical bases for the Letzter algebra Uı (sl2)
Y Li
Journal of Pure and Applied Algebra 224 (5), 106227, 2020
52020
A geometric realization of modified quantum algebras
Y Li
Categorification in Geometry, Topology, and Physics 684, 23, 2017
52017
Notes on affine canonical and monomial bases
Y Li
arXiv preprint math/0610449, 2006
52006
Embeddings Among Quantum Affine
YQ Li
Acta Mathematica Sinica, English Series 40 (3), 792-805, 2024
42024
The system can't perform the operation now. Try again later.
Articles 1–20